Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
Question: ReBif - injection site worries
|badeshon - Sat Sep 08, 2007 11:39 pm||
My wife was diag. with MS about year ago (she is now 37) and started using ReBif. We understand that there will be injection site discomfort but how long after an injection should that site hurt. Her injection sites stay pink for weeks and at times hurt to the touch for days after. Also there have been times after she injects herself in another location, some of the previous injection site become tender and pink again (injection in thigh...arm sites turn pink again) Is this normal, or could she be having an allegric reaction?
Has anyone heard if the Interferon patch has been approved and available yet?
|Dr. Chan Lowe - Tue Oct 09, 2007 5:23 pm||
This drug is known to cause pain at the injection site. When you say that her other sites become red when she injects herself I am a little concerned that there may be a mild allergic reaction occurring. I would recommend she talk with her doctor about this to see if there is another treatment alternative or if this is actually a normal finding. I do not have a lot of experience with the use of this medicine so I cannot say for certain.
To my knowledge the patch is not yet available.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.